Valiron-type and valiron-titchmarsh-type theorems for entire functions of order zero
Abstract
By using known asymptotics of the counting function of zeros of an entire function f of order zero, we determine the asymptotics of In f under the condition that all zeros off lie on the same ray. The inverse problem is also analyzed.Downloads
Published
25.03.1996
Issue
Section
Research articles
How to Cite
Zabolotskii, N. V. “Valiron-Type and Valiron-Titchmarsh-Type Theorems for Entire Functions of Order Zero”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 3, Mar. 1996, pp. 315-2, https://umj.imath.kiev.ua/index.php/umj/article/view/5329.